Zoloft for migraine?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

angest
Regular Member


Date Joined Aug 2006
Total Posts : 71
   Posted 10/6/2006 3:58 PM (GMT -6)   
Hi All!
I ve diagnosed by my neurologist as a GAD and took Zoloft for it...after  8 monthes period he changed his mind and told about that might be my suffering is a MIGRAINE and he suggested  to start Imigran! I didn't start yet but I have one question and that when I'm stopping my zoloft the headache, dizziness and nausea coming direct after one day and when I'm  taking it again its going to affect directly and all unwanted symptoms disappear???

Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 10/7/2006 3:07 PM (GMT -6)   
Hi angest,

It is not uncommon to suffer from both anxiety disorders and migraine - I do! The Imigran is a drug to abort a migraine attack it should not be taken except in an attack! I have not had any experience with Zoloft so am unable to advise about that. What has your Neuro advised you about Imigran?

Please keep in touch and let us know how you get on.

take care

Ann
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 19, 2017 9:34 PM (GMT -6)
There are a total of 2,884,542 posts in 316,494 threads.
View Active Threads


Who's Online
This forum has 157616 registered members. Please welcome our newest member, illumxncti.
388 Guest(s), 10 Registered Member(s) are currently online.  Details
tHASuc, Aintgottimeforthis, Alcie, Lapis_29, mattamx, Andrina, HaleyBugs07, The Dude Abides, Manzanita2, GaryDouglas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer